# SDR DALA12004143131

- Difficulty date: July 25, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 231CF HAS AN INSERT CORRODED AND DELAMINATED, L=3 INCH W=2 INCH.  FLOOR PANEL REPLACED.  REFERENCE DRAWING 3D25-40640.
